MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK UNIVERSAL PLUS LARGE 12-14 F CLAMP ON UNIVERSAL PAD INCLUDES SKIN PREP; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK UNIVERSAL PLUS LARGE 12-14 F CLAMP ON UNIVERSAL PAD INCLUDES SKIN PREP; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of judqf441 showed nine other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported that statlock (vupd1214) are not sticking properly, and need to be changed more often than usual.It was stated that so far, in the box users have found 4 or 5 that are defective.1/3/2020: quantity was updated to 10 not sticking properly.This report addresses the first of ten devices.

Brand Name
STATLOCK UNIVERSAL PLUS LARGE 12-14 F CLAMP ON UNIVERSAL PAD INCLUDES SKIN PREP
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9547638
Report Number3006260740-2019-04051
Device Sequence Number2341081
Product Code FOX
UDI-Device Identifier00801741083440
UDI-Public(01)00801741083440
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVUPD1214
Device Lot NumberJUDQF441
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1